MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE SCREW, 1.0X10MM, CORTICAL,TI; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LOW PROFILE SCREW, 1.0X10MM, CORTICAL,TI; BONE FIXATION SCREW/PLATE
Model Number LOW PROFILE SCREW, 1.0X10MM, CORTICAL,TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-18710-10 low profile screw broke while being implanted.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is user error in the device, which can be attributed to prying/leveraging, misalignment, and/or excessive force used during implant insertion.

Brand Name
LOW PROFILE SCREW, 1.0X10MM, CORTICAL,TI
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23004780
Report Number1220246-2025-03776
Device Sequence Number10516606
Product Code HWC
UDI-Device Identifier00888867303607
UDI-Public00888867303607
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PROFILE SCREW, 1.0X10MM, CORTICAL,TI
Device Catalogue NumberAR-18710-10
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown